# SDR TWAA0009301

- Difficulty date: June 12, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N985Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47491
- Aircraft time: 71,566 hours, 79,904 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Afcs
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED UNCOMMANDED PITCH CHANGES IN FLIGHT WITH AUTOPILOT NOT ENGAGED.  CHECK-C 12-23-99 MCI.
